MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; REVERSE SHOULDER PROSTHESIS BASE PLATE

ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; REVERSE SHOULDER PROSTHESIS BASE PLATE
Catalog Number 110027734
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient is being considered for a revision procedure due to glenoid loosening and pain in the shoulder.A custom glenoid is currently being manufactured and the revision procedure is planned to occur approximately 13 months post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g3, g6, h2, h11.D10: comp rvs cntrl 6.5x35mm st/rst cat#: 115397, lot#: 65859220, comp rvs cntrl 6.5x40mm st/rst cat#: 115398, lot#: 426670, comp lk scr 3.5hex 4.75x35 st cat#: 180554, lot#: 483240, comp lk scr 3.5hex 4.75x35 st cat#: 180554, lot#: 483250, comp lk scr 3.5hex 4.75x35 st cat#: 180554, lot#: 905710, comp lk scr 3.5hex 4.75x45 st cat#: 180556, lot#: 384790, comp lk scr 3.5hex 4.75x40 st cat#: 180555, lot#: 631400, comp lk scr 3.5hex 4.75x30 st cat#: 180553, lot#: 66033987.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It was further reported that a patient underwent a revision procedure approximately 13 months post implantation due to glenoid loosening and pain in the shoulder.Attempts have been made and additional information on the reported event is unavailable at this time.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported revision is confirmed from the provided revision sticker sheet but the reported loosening event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR VRS GLEN PPS MIN TPR ADR
Common Device Name
REVERSE SHOULDER PROSTHESIS BASE PLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20351743
Report Number0001825034-2024-02313
Device Sequence Number15480756
Product Code PHX
UDI-Device Identifier00880304818934
UDI-Public(01)00880304818934(17)240313(10)66277264
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2024
Device Catalogue Number110027734
Device Lot Number66277264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/31/2024
01/09/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/18/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexMale